Localized nonlinear edge states in honeycomb lattices

Mark J. Ablowitz Department of Applied Mathematics, University of Colorado, Boulder, Colorado 80309, USA Christopher W. Curtis Department of Applied Mathematics, University of Colorado, Boulder, Colorado 80309, USA Yi Zhu Zhou Pei-Yuan Center for Applied Mathematics, Tsinghua University, Beijing 100084, China

TBD mathscidoc:2204.43024

Physical Review A, 88, 013850, 2013.7
Two-dimensional localized edge modes in optical honeycomb lattices are found and analyzed analytically and computationally. Weak nonlinearity and transverse modulation are found to introduce self-phase modulation in the phase and create internal nonlinear interactions as the electromagnetic field propagates through the lattice. Even with relatively strong nonlinearity localization and persistence of modes along the edge are found.
No keywords uploaded!
[ Download ] [ 2022-04-28 15:58:13 uploaded by yizhu ] [ 332 downloads ] [ 0 comments ]
@inproceedings{mark2013localized,
  title={Localized nonlinear edge states in honeycomb lattices},
  author={Mark J. Ablowitz, Christopher W. Curtis, and Yi Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428155813751459155},
  booktitle={Physical Review A},
  volume={88},
  pages={013850},
  year={2013},
}
Mark J. Ablowitz, Christopher W. Curtis, and Yi Zhu. Localized nonlinear edge states in honeycomb lattices. 2013. Vol. 88. In Physical Review A. pp.013850. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428155813751459155.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved